Carvedilol lisinopril

Common Questions and Answers about Carvedilol lisinopril

coreg

Doctor recently took me off 25mg of atenenol, and immediatly placed me on 20mg of lisinopril. for one week I was dizzy, heart rate of 100 or more each morning, short of breath, very weak, and blood pressure increased gradually each day. After several complaints, he then placed me on 10 mg, and 50 mg of atenenol, is there any other beta blocker to take place of atenenol, it causes my legs to cramp and feet to swell.
Also advised me to see your cardiologist. Cardiologist prescribed me carvidilol (6.25mg), Lisinopril (5mg) and Pravastatin. My blood pressure was never more than 140/80 before taking the carvidilol once a day and lisonopril once in a day. I am 71 year old and thought 140/80 is normal for my age. But I took the carvi-lisono 6 hours apart. Carvi causes me light headed for hours and lisonopril caused me short breath and weakness.
Since than, she has been having a difficult time just doing everyday things like walking, cleaning etc. She also takes a high dosage of Lisinopril and Carvedilol and it seems like she is getting weaker at times. The dosage for Lisinopril is 40mg and 25mg for Carvedilol She has been taking this medication for almost 2 years now, but now she has become weaker and is more nervous now, have anxiety attacks. Is the dosage too high?
Since both started getting bad about the same time and just shortly after starting Carvedilol I can easily make the connection. However, they could be unrelated to carvedilol and the timing could be a coincidence. Before I make an appointment to have a chat with my Dr. I'd like to hear from anyone that has had these symptom and that were known to be directly connected to carvedilol. Assuming there are none here, Does anyone have any info to share about these?
If you are taking the extended release Coreg CR, avoid drinking alcohol within 2 hours before or after taking extended-release carvedilol (Coreg CR). Alcohol may cause the carvedilol in Coreg CR to be released too quickly into the body. So, while taking Coreg, its best to avoid alcohol 2 hrs before and 2 hrs after taking the medication. Regards.
Knowing Carvedilol plays with the heart and Lisinopril plays with the pressure, should I take my walk before taking these pills -or- after some time has passed after taking them -or- doesn't it matter? 6.250mg of Carvedilol and 81mg Aspirin in the AM. 6.250mg of Carvedilol and 2.5mg of Lisinopril after dinner.
*Carvedilol after dinner with little activity however will on the occasion will walk a full mile. *Then comes the Lisinopril, Carvedilol, Iron, Simvastatin. While doing the Rehab thing, It was only if I took the carvedilol two hours before going there where my heart would get a work out. If I took the Carvedilol 30 minutes before we couldn't get my heart any faster then 80bps (goal was 100-110).
hence can be one of the alternatives of carvedilol. However, you can continue taking lisinopril. I sincerely hope that helps. Take care.
Is it safe to take Carvedilol for high blood pressure if the previous high blood pressure medication was Lisinopril. I am a male and 47 years old.
Lisinopril and Metoprolol when I left the hospital, now Lisinopril and carvedilol (coreg). seems like a relatively common combination.
I agree with Dr. garg that the carvedilol should be slowly titrated to 25 mg twice a day and the ACE inhibitor should be enalapril or lisinopril as both are generic and have been shown to be helpful in patients with a depressed EF.
I have had trouble sleeping but I always attributed this to my couch potato activities during the day but when I'm active I sleep well. So the obvious question is, are you sure it's the lisinopril? As far as "time of day" I can only speak for my self... I take Carvedilol at 7pm, Lisinopril at 8pm, go to bed around 10pm with Simvastatin, and sleeping by 10:30, 11pm. So there's 2hrs before bed time and a third before sleeping and I'll sleep all night.
Can you take Zyrtec Allergy medicine it your taking Multac, Lisinopril, and Carvedilol. These are heart medicines and medicine for high blood pressure?
I am currently on Plavix, Aspirin, Simvastatin, Lisinopril and Carvedilol/Coreg/. Stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologist suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost disapear.
Lisinopril and Carvedilol are blood pressure medications (lisinopril is an ACE inhibitor, Carvedilol is a beta blocker) and should not have any effect on your lipid profile. Both are important medications for those who have suffered a heart attack and undergone stenting. In addition to these medications, you should be on some sort of lipid medication (a "statin" such as atorvastatin, pravastatin, rosuvasatin, lovastatin, etc).
so, they put in a stent, a defibrillator and pace maker (august 13,2010.) They have put me on some new meds (right now I am taking Lisinopril, Carvedilol(Coreg), Lipitor, Lasix(as needed) and asprin, Oh yes, Plavix. The angagram (sp) Indicated I have one artery totaly shut off. They also said my Enjection Fraction was 30. Since I have been back home I have felt terrible, most of the time. Right at first I thought it was the 8 day stay in the hospital.
Make sure he gets the essential medicines for pts of CHF like Ramipril/Lisinopril, Carvedilol, Aspirin, Clopidogrel, Digoxin etc. I hope it helps. Take care and please do keep me posted on how you are doing.
It was 20% in February at my initial diagnosis. I'm taking carvedilol, lisinopril, digoxin, medication for my cholesterol and diabetes 2 and also aspirin and cod liver oil . I would like to continue with my exercise program and don't know if it's allowed. It's not hard, just walking.
Is it safe for me to use any over the counter cough expectorants? I'm currently taking CARVEDILOL, LISINOPRIL, HYDROCHLOROTHIAZIDE, AND ASPIRIN. Do cough medicines ever conflict with these medications?
I got sick a few years ago and it weakened my heart. I take Coreg(Carvedilol) and Lisinopril. I still want children very badly and was told that basically, there were meds that I can take instead of Lisinopril, but I would have to stop taking the Coreg. Are there any alternatives to Coreg?
I am currently on Plavix, Aspirin, Simvastatin, Lisinopril and Carvedilol/Coreg/. Stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologist suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost disapear.
After CABG I have been put on lisinopril and carvedilol which are to keep the BP low. Do I have to take these medicine for whole life and later turn into a BP patient depending on these medicines for whole life. This discussion is related to <a href='/posts/show/410273'>Medicine after CABG</a>.
I presently take Lisinopril, Digoxin, Warfarin, and Carvedilol. Is 'my present condition' truly something that should not cause concern to me. Isn't being in constant AFib causing my chances of a stroke to rise considerably??? I have no health insurance and am on a cash basis w/my cardiologists but, at my appt. in June my doctor seemed to think I was "ok" and will see me again in Dec. -- I live in constant fear/worry and have very little energy!!
Metformin 500mg 3 per day Glyburide 5mg twice per day Levemir 25-30 sliding scale insulin Carvedilol 12.5mg twice per day Lisinopril 40mg once " " Hydrochlorothyazide (HCTZ) 25mg twice per day Simvastatin 40mg one @ bedtime 81mg Aspirin @ bedtime Zoloft 150mg once per day Lorazepam 2mg twice per day & PRN I suffer from high blood pressure and diabetes (type 2) since my heart attack in October 2003. I had a 100% blocked artery and was given a stent in my Left Anterior Descending.
I was put on a low salt diet, and a daily baby aspirin regimen plus 25mg Spirinolactone, 10 mg Lisinopril once a day, and 6.25 mg Carvedilol twice a day. Echocardiogram in April showed a slight improvement of EF from less than 20% in December, to 25-30%. I was advised to get a bi-v icd, which was done May 15. The device has been checked twice since release from hospital, everything is working extremely well, no complications.
5 2 x/day, lisinopril 5 mg 1/day and coumadin 5 mg 1 x/day; unable to tolerate lisinopril, switched to divan 160 1 x/day. Carvedilol increased to 25 mg 2 x/day. Ejection factor 30. I feel worse now than I did when I left the emergency and was placed on diltizem; heart rate is even higher (today 175/129 - pulse 50) similar in my local physician's office 2 days ago. I have worse symptoms since I started taking drugs.
15.
They initially wanted to put me on Lisinopril, but I was on that previously and I had a terrible, nagging cough the entire time. I've read that ACE Inhibitors are preferable to ARBs, though, when it comes to CHF. Should I try another ACE, or would all of them be likely to cause a cough since the Lisinopril did? Or is the Cozaar good enough? (Some places even suggest taking an ACE along with an ARB...is that a good idea?) Blood Thinners: Should I be taking one? (And is low-dose aspirin safe?
I had a similar experience with head pressure. It turned out that The drugs I was taking (carvedilol, lisinopril, simvastatin) don't work well when taken simultaneously. Once I spread these out everything was fine. Are you taking any new drugs?
MedHelp Health Answers